# SDR SIMA20160627006

- Difficulty date: June 27, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 31,229 hours, 22,487 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 280 HAS A ONE INCH CRACK ON LOWER SIDE BETWEEN LBL 9 AND 18 AND IS ALSO CORRODED. REMOVED AND REPLACED THE FLOORBEAM IAW SRM 53-11-41.
